# SDR AALA201706079005

- Difficulty date: June 6, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 6,904 hours, 2,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 1R DOOR EXIT SIGN MARKER COVER BROKEN.   REPLACED LOWER R1 CABIN WALL MOUNTED EXIT SIGN IAW AMM 33-51-13.  AIRCRAFT WAS GROUNDED.
